Return to Index  

Side Effects Lupron

May 28 2011 at 6:45 PM
ALM  (no login)

 

I start Lupron injections tomorrow and am already dreading the side effects. I looked online, and it looks pretty harmless, albeit annoying. The gonal-f & menopur made me very emotional (like, unable to keep my mouth shut when someone/thing pissed me off, also weepy) and fat. Coming down off of them after this last OE cycle (the dose was 375/day, so my highest yet) I was beyond exhausted and insanely depressed.

So, I've read the internet lingo, what side effects have you had, first hand, using this stuff? Thanks!

 
 Respond to this message   
Responses

  1. Re: Side Effects Lupron - Jen on May 28
    1. I think I must be a freak. clomid did nothing to me either! - BlessedThistle on May 28
     
  2. Absolutely nothing - BlessedThistle on May 28
  3.  
  4. I didn't have any side effects with Lupron - H40+ on May 28
    1. Thanks, something to look forward to. ;) - ALM on May 29
     
  5. None the first time. Headaches, extreme groggyness second time. - LadyMagoo on May 28
  6.  
  7. I haven't had any side effects at all ! Good luck! Nt - K on May 28
  8.  
  9. I was like a wasp on speed....but exhausted - lauranz on May 29
    1. This is exactly what I'm afraid of! ++ - ALM on May 29
     
  10. Thank You Everybody!! - ALM on May 29
  11.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement